Công bố khoa học

2009

  1. Anh PKy, Van Chung C. Parallel iterative regularization methods for solving systems of ill-posed equations. Appl. Math. Comput. 2009;212:542–550. doi:10.1016/j.amc.2009.02.045.
  2. Linh VHoang, Mehrmann V. Lyapunov, {B}ohl and {S}acker-{S}ell spectral intervals for differential-algebraic equations. J. Dynam. Differential Equations. 2009;21:153–194. doi:10.1007/s10884-009-9128-7.
  3. Egorov YV, Chuong NM, Tuan DA. On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(2):155-159.
  4. Campbell SL, Linh VHoang. Stability criteria for differential-algebraic equations with multiple delays and their numerical solutions. Appl. Math. Comput. 2009;208:397–415. doi:10.1016/j.amc.2008.12.008.
  5. Egorov YV, Chuong NM, Tuan DA. On a semilinear degenerate elliptic boundary value problem for pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(1):10-13.
  6. Thang DHung, Cương TManh. Some procedures for extending random operators. Random Oper. Stoch. Equ. 2009;17:359–380. doi:10.1515/ROSE.2009.021.
  7. Bac DPhuong, Thang NQuoc. On the topology of group cohomology of algebraic groups over local fields. 2009;Proceedings of $4^{th}$ International Conference on Research and Education in Mathematics:524-531.
  8. Thang DHung, Cuong TManh. A method of extending random operators. Acta Math. Vietnam. 2009;34:201–212.
  9. Du NHuu, Nguyen VSanh. Estimates of sample paths of dynamical systems described by stochastic differential equations. Southeast Asian Bull. Math. 2009;33:497–508.
  10. Ninh VThu. A remark on the {K}im's theorem. Acta Math. Vietnam. 2009;34:285–297.
  11. Rodjanadid B, Nguyen VSanh, Nguyen THa, Du NHuu. Stability radii for implicit difference equations. Asian-Eur. J. Math. 2009;2:95–115. doi:10.1142/S1793557109000091.
  12. Hưng NHV, Qu\`ynh VTN. The image of {S}inger's fourth transfer. C. R. Math. Acad. Sci. Paris. 2009;347:1415–1418. doi:10.1016/j.crma.2009.10.018.

2008

  1. Shirai T, Chuan LH, Yagi A. Stationary solutions for forest kinematic model under {D}irichlet conditions. Sci. Math. Jpn. 2008;67:319–328.
  2. Malischewsky PG, Tuan TThanh, Scherbaum F. Prograde Rayleigh-wave particle motion for simple models. Trong: Days on Diffraction, 2008. DD'08. Proceedings of the International Conference. Days on Diffraction, 2008. DD'08. Proceedings of the International Conference. IEEE; 2008.
  3. Vinh PChi, Malischewsky PG. Improved approximations of the Rayleigh wave velocity. Journal of Thermoplastic Composite Materials. 2008;21:337–352.
  4. Tuan TThanh, Malischewsky PG, Scherbaum F, Ohrnberger M. Dispersion of zero-frequency Rayleigh waves in an isotropic model ‘Layer over half-space’. Geophysical Journal International. 2008;175:537–540.
  5. Egorov YV, Chuong NM, Tuan DA. Semilinear boundary value problems for degenerate pseudodifferential operators in spaces of Sobolev type. Russian J. Mathematical Physics. 2008;15(2):222-237.
  6. Thang DHung. Transforming random operators into random bounded operators. Random Oper. Stoch. Equ. 2008;16:293–302. doi:10.1515/ROSE.2008.016.
  7. Bac DPhuong, Thang NQuoc. Relative versions of theorems of Bogomolov and Sukhanov over perfect fields. Proc. Japan Acad. Ser. A Math. Sci. 2008;84:101–106. doi:10.3792/pjaa.84.101.
  8. Chyan C-J, Du NHuu, Linh VHoang. On data-dependence of exponential stability and stability radii for linear time-varying differential-algebraic systems. J. Differential Equations. 2008;245:2078–2102. doi:10.1016/j.jde.2008.07.016.
  9. Chyan C-J, Du NHuu, Linh VHoang. On data-dependence of exponential stability and stability radii for linear time-varying differential-algebraic systems. Journal of Differential Equations. 2008;245:2078 - 2102. doi:http://dx.doi.org/10.1016/j.jde.2008.07.016.
  10. Du NHuu. Stability radii of differential algebraic equations with structured perturbations. Systems Control Lett. 2008;57:546–553. doi:10.1016/j.sysconle.2007.12.001.

2007

  1. Du NHuu, Man NMinh, Trung TThanh. Dynamics of predator-prey population with modified {L}eslie-{G}ower and {H}olling-type {II} schemes. Acta Math. Vietnam. 2007;32:99–111.
  2. Chuong NM, Tuan DA. A semilinear nonclassical pseudo-differential boundary value problem in Sobolev spaces Hl,p 1. Advanced in Deterministic and Stochastic Analysis. 2007:15-32.
  3. Du NHuu, Duy TKhanh, Viet VTien. Degenerate cocycle with index-1 and {L}yapunov exponents. Stoch. Dyn. 2007;7:229–245. doi:10.1142/S0219493707002013.
  4. Du NHuu, Tien LHuy. On the exponential stability of dynamic equations on time scales. J. Math. Anal. Appl. 2007;331:1159–1174. doi:10.1016/j.jmaa.2006.09.033.
  5. Heuveline V, Hoang NDung. On two numerical approaches for the boundary control stabilization of semi-linear parabolic systems: a comparison. International Series of Numerical Mathematics (ISNM) . 2007;155:95-118.
  6. Thanh HChi, Do T-H. Convertibility graph and some steps into concurrency on place/transition net. Trong: Fundamental and applied information technology . Fundamental and applied information technology . Nha Trang, Vietnam; 2007.